Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSET¿II; INSET II 60/9 BLUE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSET¿II; INSET II 60/9 BLUE
Lot Number
5156976
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the tubing came off from the cannula and broke apart.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
INSET¿II
Common Device Name
INSET II 60/9 BLUE
MDR Report Key
8461038
Report Number
3003442380-2019-00700
Device Sequence Number
14197636
Product Code
FPA
UDI-Device Identifier
05705244007451
UDI-Public
05705244007451
Combination Product (Y/N)
N
PMA/510(K) Number
K032854
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
08/15/2019
Device Lot Number
5156976
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/12/2017
Initial Report FDA Received Date
03/28/2019
Patient Sequence Number
1